Children’s Robitussin and Dimetapp recalled due to overdose risk

Recalls

TAMPA (CNN Newsource) – Two popular children’s cough medicines Robitussin and Dimetapp have been voluntarily recalled.

The specific products are Children’s Robitussin Honey Cough and Chest Congestion DM and Children’s Dimetapp Cold and Cough. 

The company GlaxoSmithKline Consumer Healthcare says the recall is due to potential overdose risks. 

The wrong size dosing cups were put in the packages, which could cause parents to put too much medicine in the cup.

The recall includes lots sold between February and the beginning of June.

If you have bought the medicine, you can go to fda.gov to check the lot number and see if it’s included in the safety recall.

Copyright 2020 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Trending Stories

get the app

News App

Weather App

Don't Miss

More Don't Miss